# SDR DALA2015020400912

- Difficulty date: February 3, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N940DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53359
- Aircraft time: 35,745 hours, 31,279 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR EMERGENCY LIGHT L2-848 HAS BROKEN A WIRE AND THE LIGHT IS INOPERATIVE.  REPAIRED THE WIRE IAW SWPM.  OPS CHECKED GOOD.
